How effective is Depakote Er for Stress And Anxiety ?
6 Depakote er users have rated its effectiveness for Stress and anxiety.
Overall ratings: 2.3/5 Long term ratings: 2.3/5
This is a reivew of how effective Depakote er (divalproex sodium) is for Stress and anxiety and for what kind of people. The study is created by eHealthMe and is updated continuously.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 03, 2017
6 people are studied for taking Depakote er in Stress and anxiety
Overall effectiveness (number of people)
Long term effectiveness (number of people)
Depakote er effectiveness for Stress and anxiety (number of people)
- not at all: 0
- somewhat: 4
- moderate: 2
- high: 0
- very high: 0
- not at all: 0
- somewhat: 2
- moderate: 1
- high: 0
- very high: 0
Gender of people who take Depakote er for Stress and anxiety *
- female: 66.67 %
- male: 33.33 %
Age of people who take Depakote er for Stress and anxiety *
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 16.67 %
- 30-39: 16.67 %
- 40-49: 33.33 %
- 50-59: 0.0 %
- 60+: 33.33 %
Who finds Depakote Er more effective for Stress And Anxiety?
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Depakote er has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from Depakote er 4,660 users)
Stress And Anxiety
Stress and anxiety has been reported by people with depression, multiple sclerosis, stress and anxiety, pain (latest reports from 309,764 Stress and anxiety patients).
Can you answer these questions?
The patient is taking 1000 mg Depakote down from the maximum dosage of 1500 mg which I thought was the wrong way to go from the start. The doctor added Abilify and those two drugs cause both tremors and loss of cognitive function along with memory loss. Because her tremors got so intense while driving that she could not control the accelerator. So to fix that problem the doctor prescribed Cogentin and told her there are no side effects. Since she started taking Cogentin 2 weeks ago, she has gained 18 pounds. She has experienced the following: Weight gain, slurring her words, talking gibberish at times, can no longer read her phone to send a text so now she has glasses and things are starting to get blurry when reading is not involved, Short term memory loss, Sleep walking at night, from the hunger she is experiencing, insomnia other nights, tried to eat light bulbs as she thought they were Girl Scout cookies during her sleep walking, Repeats herself a lot, don't know about he physical blood work stuff. I am diabetic and she doesn't need to be. We went to eat breakfast the other day and her order made me cringe. After eating my friend (the owner) asked her how far along she was. I explained it was caused by her meds. That noticeable in 2 weeks, it too much in my book. I think she needs to get off Depakote and that would eliminate Cogentin also and a bunch of side effects. I have tried to talk to her doctor about Natural supplements but there are some people who haven't gotten into the real world yet. The patient ingests a lot of caffeine and I have noticed after eating anything she gets the burps, but isn't taking anything for it. She refuses to go the lithium route as she was a nurse once. She can take Tremadone (trytremadone.com) for her essential tremors unless getting off Depakote eliminates them altogether. I want to know if there are better cures available that won't prematurely take her from us? She is not taking the injection variant of Abilify and she is having some balance problems from time to time. What is the cause of sudden dumbness in brain function with the combination of Depakote, Cogentin and Abilify? Being a former head nurse in an E.R. environment, she is extremely smart and usually well versed but as of late she can no longer form her words or spelled them from day to day and this is unlike her. It all started at the end of May. She won't tell her providers because she is afraid they will demand she go on lithium as if she has no say in the matter. If that is the case, I will talk to legal experts and see if she can change providers.Granted, I get a bit emotional about this and with good reason. I may she tried on a pair of jeans that were 4 sizes smaller than the ones she ended up buy because she no longer fit into the first pair and that was only a week later. If going from around 160 to 182.6 is normal in two weeks then I will step aside but I don't think that kind of side effect is good for someone who just wanted to get rid of tremors. She has also been feeling sluggish lately and her legs have been very sore but we walk all the time to try and stay in shape. These latest symptoms are not good for her and I want them to go away as it is getting Hard to watch!
I am on ativan right now and has been on it for years.. I've tried other things that the doctors give the but nothing ever seems to take away my panic and shaking. I heard that it can take up to a year to actually get off of it especially for how long I've been on has anyone ever been in this situation and does guaifenesin help. I know that there are a lot of things that you have to do before you begin the guaifenesin but when you do does it completely Wipe Out the panic and anxiety with shaking ass? Thank you so much@
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near normal. Surprise...two recent rounds of stents in different arteries (early August; late September). Have been taking Metformin, Glimepiride, low dose aspirin, niacin for years. After stents this time I was again put on Lipitor and Brilinta. Same thing with statin...body didn't like it and I feel I can continue doing what I've done to get/keep my lipid profile in the right area. Major reaction with Brilinta in that I felt I couldn't breathe. Immediately taken off of Brilinta and put on Plavix. Presently Plavix (with low dose aspirin) is killing me. Having constant palpatations and beginning to clearly feel anxiety. Researched Plavix and found that those are a couple of the symptoms that can occur. I know that the doctor is very high on keeping me on the Plavix but I don't think I can tolerate it. Will see PA this week and request different med or just move to taking 2 low dose aspirin (1 in morning and 1 in evening). I understand that I would not be following protocol if I slowly get off of the Plavix before 6-12 months have elapsed but...this ain't working for me. Thoughts??
My girlfriend has been taking metoprolol for awhile now. she also has anxiety so she is also taking xanax. she is always concerned about what she puts into her body because she is scared it will effect her heart and start having heart palpitations. she is wanting to work out more and start taking protein powder. she has before but she is no longer able to get the protein powder that she is used to. my question is, does anyone know what ingredients in protein powder should she avoid? thank you everyone in advance.
I take 300 mg l theanine daily for anxiety and about 4x a month 1mg ativan. The ativan works ,but makes me so sleepy. I have migraines and was wondering if anyone has had success with larger doses of l theanine for this purpose? It'd be nice not to have to take zomig and advil, although I'm grateful for them.
You may be interested in these reviews
My father was given depakote ER 500 mg twice a day while in hospital. The first two doses were given with 5 hours of each other. The third dose was given to him the morning the next day and then every 12 hours or so after that until I found out. I kept questioning why he was so lethargic and screaming out. His no and heart rate went up higher each day. Finally I realized they were giving this to him twice a day and questioned the doctor. He had it stopped. That was 5 days after he started. My dads WBC kept going up. He was in meds for pneumonia. He passed away after 10 days being in hospital. I am wondering if the depakote could've caused his demise.
I'm just scared that it's not going to work everything that I've been going through it's been my first 4 days and I just want to know if anybody else is going through what I'm going through and if they got through it and did it work I've been diagnosed with PTSD manic disorder paranoid schizophrenic ADHD and bipolar disorder so they've got me on these two medications and it's got me all twisted up